Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some results in the theory of $H$-spaces


Author: J. R. Hubbuck
Journal: Bull. Amer. Math. Soc. 74 (1968), 965-967
DOI: https://doi.org/10.1090/S0002-9904-1968-12105-6
MathSciNet review: 0229231
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. F. Adams, On Chern characters and the structure of the unitary group, Proc. Cambridge Philos. Soc. 57 (1961), 189-199. MR 121795
  • 2. J. F. Adams, Vector fields on spheres, Ann. of Math. 75 (1962), 603-632. MR 139178
  • 3. J. F. Adams, On the nonexistence of elements of Hopf invariant one, Ann. of Math. 72 (1960), 20-104. MR 141119
  • 4. J. F. Adams, H-spaces with few cells. Topology 1 (1962), 67-72. MR 148065
  • 5. J. F. Adams and M. F. Atiyah, K-theory and the Hopf invariant, Quart. J. Math. Oxford Ser. 17 (1966), 31-38. MR 198460
  • 6. M. F. Atiyah, Power operations in K-theory, Quart. J. Math, Oxford Ser. 17 (1966), 165-193. MR 202130
  • 7. W. Browder, Homotopy commutative H-spaces, Ann. of Math 75 (1962), 283-311. MR 150778
  • 8. W. Browder and E. Thomas, On the projective plane of an H-space, Illinois J. Math. 7 (1963), 492-502. MR 151974
  • 9. I. M. James, On sphere-bundles over spheres, Comment. Math. Helv. 35 (1961), 126-135. MR 123332


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12105-6

American Mathematical Society